# SDR 2012FA0000776

- Difficulty date: November 23, 2012
- Submitted: November 23, 2012
- Operation: General aviation
- Aircraft: N3097K
- Make and model: Ayres S2RT34RESTD
- Aircraft serial: T34115
- Aircraft time: 2,194 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leaf Spring
- Part number: 50791
- Condition: Broken
- Location: Tail Wheel
- Part time: 2,194 hours
- Component: Tail Wheel Assy
- Component part number: 50781
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO PARKING THE TAIL SPRING LEAF, BROKE OFF INSIDE THE CENTERING SPRING SUPPORT.  THE RUDDER CONTROL BRACKET AND MINOR STRUCTURE WAS DAMAGED.  THE BROKEN SPRING LEAF WAS SENT IN FOR EVALUATION.  THERE WAS EVIDENCE OF FATIGUE AND WATER MARKING 60 PERCENT BEFORE OVERLOAD OF THE REMAINING STEEL.  THE TAIL WHEEL WAS INSTALLED UNDER STC SA4110WE.
